Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JamesInGeorgia

Accutane Questions!!

Recommended Posts

Hey guys,

I have been on accutane for 1 months and 7 days.

The first month i was on 40mgs a day.

And this months(month 2)

I am on 60 mgs a day(one 40mg and one 20mg)

I have light - moderate acne.

I have been seeing some improvements, then breaking out like crazy.

So, I just have a few questions about the medication.

1. Should i moisterize while on accutane?

-I mean i can deal with the dryness if it will clear up my face. But i was wondering if moisterizeing would help stop the breakouts..

2. How should i take my pill to get best results?

aka. Should i take before/during/after i eat?

And what foods should i take with it??

3. Does accutane make you break out in new places?

-Before the treatment my forehead and neck where really clear.

But now they are breaking out like never before..

4. How long before the breakouts stop, and i see good improvements?

5. Should i use a clenser?

6. Any other advice?!?!

If you need any info please post!

Thanks a Bunch!

-James

Share this post


Link to post
Share on other sites

Hi James... I completed a course of accutane earlier this year and I am now doing my second course so I think I can help you out a little bit. You definitely need to moisturize when on accutane. if you don't, your face becomes really peely and dry and you will have skin falling off all over the place. I am using the cetaphil moisturizer, and I have noticed that many others on this site are as well. My derm told me that you typically see best results after being on your "goal" dose for 3 months. My skin started to improve in my 5th month of being on the medication. That was only my second month on my goal dose. Your "goal" dose has to do with your weight, so at 115 lbs my goal was 60mg. I did 30, 30, 40, 60, 60 in my course. I was not able to complete my course (should have had 2 additional months on 60) because I lost my health insurance. So, now I'm starting this all back up this week and hopefully it'll work out this time! Best of luck to you!

Share this post


Link to post
Share on other sites

Hey thank you for taking the time to write me!

Okay, i will look up that moisturizer!

It seems too me, if i leave my face to be really dry and flake, then my acne gets worse..

I would be ecstatic if it was gone in 50 days :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×